# SDR I5PA2020120988802

- Difficulty date: December 9, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,230 hours, 23,974 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Switch
- Part number: 434092008
- Part serial: NSN
- Condition: Damaged
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING LIGHT ILLUMINATED ON APPROACH MOMENTARILY.  NO EICAS MESSAGES OR AURAL WARNINGS WERE ASSOCIATED WITH THE LIGHT.  THE DEFECT WAS CAUSED DUE TO A BROKEN FIRE WARNING SWITCH LIGHT.
